# SDR SWAA012146

- Difficulty date: July 29, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 61,825 hours, 50,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS LOOSE IN SEVERAL PLACES AND MISSING SEVERAL COVERS.  SECURED EEPLS AND INSTALLED COVERS.
